# SDR AALA202405248505

- Difficulty date: May 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 43,444 hours, 4,984 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 769068A
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF EICAS MSG: "ELECTRIC GENERATOR SYSTEM RESET" GENERATOR DID NOT RESET; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT JFK.  REMOVED AND REPLACED ENGINE NUMBER 2 (IDG) INTEGRATED DRIVE GENERATOR. OPERTIONAL AND LEAK CHECKED GOOD. PER AMM 24-11-01.
